Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: I. C. Gohberg and I. A. Fel′dman
Title: Convolution equations and projection methods for their solution
Additional book information: American Mathematical Society Translations, vol. 41, 1974, ix+261 pp.

Review Information:

Reviewer: Harold Widom
Journal: Bull. Amer. Math. Soc. 81 (1975), 546-551
DOI: https://doi.org/10.1090/S0002-9904-1975-13733-5